# SDR AALA202509262702

- Difficulty date: September 25, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 36,068 hours, 15,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS ABOVE SEATS 29ABC NEEDS TO BE REATTACHED.  REATTACHED EMERGENCY LIGHT ABOVE SEAT ROW 29ABC, OPERATIONAL CHECKED GOOD. PER AMM 33-51-00.
